Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is numbness in lips, being lightheaded side effects of Ranexa?

my husband has just recently doubled his intake of ranexa to 2000 mg a day. After a visit to the cardiologist and a thallium stress test the dr wanted him to try this for some unexplained middle of the chest pain . He has a numbness of lips after taking it in the morning and also feels lightheaded. We looked up the side effects of this drug and this seems to be a side effect. The chest pains havent completely gone away either. He had a catherization last year in january and no stints were placed. Blood pressure has been good and according to stress test heart muscle is great.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling Health care magic forum.
The skin side effects like numb ness of lips is the possible side effect of the ranexa 2000
Due to increasing the dose at a stretch to 2000.
Other things like light headed ness also may be due to the drug it self.
You are telling that the chest pain is also not relieved completely. It could be due to reffered pain from the gastric origin.
I advise you some diet recommendations as avoid taking more of spices, junk foods, and oily foods to avoid gastric irritation.
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor